# SDR SRAA970514

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Coupling
- Part number: 3005035410D
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MHZ FLIGHT 508, UTILITY SYSTEM FAILED, SERVICED SYSTEM AND LANDING MADE PER QUICK REFERENCE HANDBOOK.  FOUND HYDRAULIC LEAKING AT NR 1 ENGINE FIREWALL HYDRAULIC QUICK DISCONNECT COUPLING, REPLACED COUPLING IAW CH 29.  OPS CHECKED GOOD, NO LEAKS NOTED.
